Tesco Paracetamol Tablets Reviews
Product Type: Tesco medicinal products
Description:Pain Relief / For mild to moderate pain including headache, migraine, dental pain, sore throat, period pain, neuralgia, aches and pains including muscle pains and backache.
Newest Review: ... take these and it would almost always stop me fitting. Guidelines Reading the back it says you shouldn't: Take with any ... more
Customer Tesco Paracetamol Tablets Reviews (38)
by - written on 22/03/12 (Very useful, 41 readings)
Paracetamol is a product which is always in my cupboard, in the cars, in my handbag and even in my baby changing bag, I never go anywhere without some. Generally we get Paracetamol free as my husband is in hospital so frequently with his crohns disease and he is always sent home with some but occasionally I do have to buy some. These tablets are from Tesco obviously from the name of them and they cost 15p for a box containing 16 tablets which I think is great value although when you think that 16 tabelts is only 8 doses if you were bad for a few days you would need a few boxes and of course you should remember you can only buy a certain number of Paracetamol ... Read the complete review
by - written on 24/04/11 (Very useful, 86 readings)
Paracetamol - a drug which is freely available over the counter and which most of us have at one time taken to relieve a headache or some other pain or ache. In fact it's probably the most commonly used painkiller for the majority of the population. I buy Tesco paracetamol for three very simple reasons: 1 - Its cheap. 2 - Its easy because I shop here every week. 3 - It does exactly the same job as every other paracetamol brand I've ever come across. Tesco paracetamol comes in tablet and caplet form, and I have to say I do prefer to buy the caplets rather than the tablets personally. As far as I can tell the only difference is the ... Read the complete review
by - written on 01/04/11 (Very useful, 36 readings)
Unless I'm caught short and have to use another brand, my painkiller of choice should I have a headache or feel ill in general are these Tesco Paracetamol Tablets. I'm a firm believer in many supermarket homebrand products are just as good as the more expensive top brands, and that's the case with these cheap tablets. Bigger names like Anadin and Panadol are often at least 10 times the price for a packet, and I don't see the point in paying more when these tablets do the job just as well. Each tablet contains 500mg of paracetamol, which is the same amount as a tablet of Panadin Extra Soluble (which I also just reviewed), but whereas 1 of the expensive tablets ... Read the complete review
by - written on 09/12/10 (Very useful, 29 readings)
Everybody (well the vast majority of us) takes painkillers at one time or another throughout the year. There seems to be a lot of advertising around a lot of brands of painkiller which are, in fact, just paracetamol. It's refreshing to see a box of painkillers labelled up as exactly what they are, no gimmicks or fancy claims. These paracetamol are Tesco's own brand and as such they are very competitively priced around the 20p mark for sixteen tablets. That works out at just 1.25p per tablet which nobody in their right mind would grumble at. The packaging is nothing exciting, a blue and white colour scheme with plain and easy to read writing. All the ... Read the complete review
by - written on 08/11/10 (Very useful, 81 readings)
I know there's a difference between aspirin and paracetamol and ibuprofen and codeine but I confess to being a bit confused by it all. I don't often get headaches so consider myself lucky - my wife gets them frequently and makes sure I know about them. For me, if I get a headache it tends to be a mild one and all I require is a couple of tablets to speed it on its way. So, in the argument about branded goods versus own brand, there really can be no dispute. If an own brand product like Tesco Paracetamol states that there is 500g of Paracetamol in each tablet and there is exactly the same weight of Paracetamol in the heavily branded ... Read the complete review
Products Similar to Tesco Paracetamol Tablets
Tesco Hayfever and Allergy Relief Tablets - only medicine to stop me suffering none
Tesco Ibruprofen Capsules - Good pain relief, easy to swallow, cheap Blister pack backing is too strong
Tesco Ibuprofen Gel - effective on minor pain leaves a sticky residue on the skin
Tesco Max Strength Cold & Flu Relief Sachets - Works effectively, cheaper than the alternative Tart flavour, garish packaging
Tesco Paracetamol Oral Suspension - Cheaper than Calpol, relieves pain Have to discard after 2 months
Tesco Menthol Bronchial Balsam - Gives temporary and much needed relief It isn't a cure!
|More products in Medicine|
All these and are taken from reviews of the dooyooCommunity.
|Rhinomer Nasal Soft Spray|
opens up blocked noses, no side effects
|Citrucel With Smart Fibre||Kirkland Signature Acid Controller (Maximum Strength) Tablets|
|Kirkland Signature Omeprazole 20mg (Delayed Release) Tablets|
Sorts out GORD fast.
None for me!
|Zegerid Zegerid Otc 14 Day Treatment||Vianda Life Ogoplex Tablets|
|Knop Labs Propolis (Mint Flavour) Natural Oral Spray||Knop Labs Propolis|